MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK EXCELSIOR SL-10 PRE-SHAPED 45 150CM; CATHETER, PERCUTANEOUS

STRYKER NEUROVASCULAR CORK EXCELSIOR SL-10 PRE-SHAPED 45 150CM; CATHETER, PERCUTANEOUS
Model Number M0031681900
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the returned device was found to be broken/fractured.Only one part of the catheter was returned.The reported event could not be confirmed as the analysis was very limited due to condition of the returned device.The reported defect was not confirmed based on analysis of the device.The subject catheter did not meet specifications when received for complaint investigation.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Additional information provided by the customer indicated that continuous flush was maintained throughout the procedure.The subject catheter shaft was found to be fractured and was only partially returned.The as reported catheter, difficulty advancing coil was not confirmed during analysis as the analysis was very limited due to condition of the returned device.The device was returned, and a review of analysis and all available information fails to indicate an assignable cause or probable assignable cause for the reported event, an assignable cause of not confirmed will be assigned to the as reported.The as analyzed catheter shaft broken/fractured during use will be assigned procedural factors as this complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.
 
Event or Problem Description
The subject device was returned for analysis and the device investigation revealed that subject catheter shaft was broken/fractured during use.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
EXCELSIOR SL-10 PRE-SHAPED 45 150CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key13481911
Report Number3008881809-2022-00054
Device Sequence Number20136223
Product Code DQY
UDI-Device Identifier04546540688224
UDI-Public04546540688224
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K042568
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/13/2022
Device Model NumberM0031681900
Device Catalogue NumberM0031681900
Device Lot Number22518511
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/05/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/24/2022
Initial Report FDA Received Date02/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TARGET COIL (STRYKER)
Patient Age57 YR
Patient SexFemale